# SDR ASOA202001287015

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 42,256 hours, 33 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS A/C ONCE AIRBORNE THE AIR-GROUND FAIL AND CREW RETURN TO BASE. MAINTENANCE REMOVED AND REPLACED THE NLG WOW PROXY SWITCH HARNESS IAW EMB 145AMM 20-10-01 AND OPS CHECK GOOD IAW EMB 145 AMM 32-30-00. A/C RELEASED TO SERVICE.
